# SDR AALA201801239015

- Difficulty date: January 21, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 55,697 hours, 22,627 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Condition: Damaged
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR WINDOW SHADE ON SEAT 14F DAMAGED. REPLACED EMERGENCY EXIT DOOR WINDOW SHADE ON SEAT 14F PER AMM 25-21-12.
